# SDR SCNA20130208047

- Difficulty date: January 28, 2013
- Submitted: February 9, 2013
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 39,151 hours, 14,647 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU COMPARTMENT FWD RIGHT SIDE ANGLE AT STA 1101 IS CRACKED.  LOCATION IS JUST AFT OF FWD DOOR HINGE.  STOP DRILLED CRACK.  VERIFIED CONTAINMENT OF CRACK BY HFEC.  FABRICATED, LOCATED, DRILLED, REPAIR DOUBLER.  INSTALLED REPAIR DOUBLER.
